On dense, arcwise-connected sets in the plane
Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 165-169
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_3_114986,
author = {Ceder, Jack G.},
title = {On dense, arcwise-connected sets in the plane},
journal = {Portugaliae mathematica},
pages = {165--169},
year = {1966},
volume = {25},
number = {3},
mrnumber = {0233337},
zbl = {0168.20802},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114986/}
}
Ceder, Jack G. On dense, arcwise-connected sets in the plane. Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 165-169. http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114986/